When I took my first Ivabradine it was so small I wasn’t even sure I’d swallowed it! It’s a tiny tablet anyway, but I have to cut them in half which is near impossible. It describes itself on the box as ‘salmon’ coloured. I was wondering if it came in fuchsia or teal but sadly not. Fun fact: pharmaceutical companies don’t like to make drugs a green colour because it’s considered unlucky. See, I have remembered SOMETHING from my nursing degree!
Ivabradine will obviously affect everyone differently, but so far I’ve experience headaches (normal for me), dizziness (normal for me, but occasionally it felt more like vertigo when the wheelchair would feel like it was moving when I had the breaks on; normally my dizziness feels like I’m looking through a haze). I have felt my heart rate slow, occasionally it’s felt really ‘heavy’ and pronounced, even more so than my usual palpitations. It’s a really slow acting drug though, which peaks after 30 mins and wears off after 4 hours.
I’m not looking forward to the most common side effect which is light sensitivity seeing as I’m very light sensitive anyway at the moment and am wearing sunglasses pretty much 24/7 so might have to become a mole or something. Lets hope that’s not a side effect I get (I mean light sensitivity, not turning into a mole. I’m pretty sure I didn’t read that as a side effect in the leaflet!). So far I’ve not felt a reduction in my PoTS symptoms but not sure if that’s because I’m feeling so extremely exhausted and rubbish at the moment anyway. Hopefully I’ll see some improvement in a couple of days when this ‘flare-up’ has settled.